Proceedings of the Japan Academy

On Galois theory of division rings

Takasi Nagahara and Hisao Tominaga

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 32, Number 3 (1956), 153-156.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525432

Digital Object Identifier
doi:10.3792/pja/1195525432

Mathematical Reviews number (MathSciNet)
MR0077508

Zentralblatt MATH identifier
0071.03203

Subjects
Primary: 09.3X

Citation

Nagahara, Takasi; Tominaga, Hisao. On Galois theory of division rings. Proc. Japan Acad. 32 (1956), no. 3, 153--156. doi:10.3792/pja/1195525432. https://projecteuclid.org/euclid.pja/1195525432


Export citation